# SDR AALA202511186218

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 69,234 hours, 40,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EMERGENCY CYLINDER ACCUMULATOR SHOWS 1450 PSI AT 50 DEGREES F. REQUIRES SERVICING. MAINTENANCE SERVICED 4R DOOR ACCUMULATOR IAW AMM 52-10-00.
